It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have a long history of allergies, mild asthma, and gawd knows what else...
For many many years, I've been taking Allegra D at night time to help control my snoring. It also helps me breathe better for deeper sleep.

For a while, I was taking it twice daily to clear up my sinuses. However - one paticular day - I got really dizzy & chills. I blamed it on *missing a dose* of the allegra. After this episode, I stopped taking it twice a day.

Since then, I was taking the allegra continuously once daily at night before I got to bed. I've had other issues pop up. I had ear surgery and my ears/sinuses are clogged up enough that I still can't hear much outta my one ear (unless it POPS open). So - the doctors tell me its all allergies and sinuses and suggested I go back onto Allegra twice daily to help clear up my ear/sinues.

Currently, I'm taking Singulair once daily and Allegra D twice daily again - have been for about 6 months. It was several hours that the original dose wore off - but I got a nasty episode of dizziness & nausea again - with weird eye movements. This has been my 2nd episode in YEARS of taking this stuff.

Is it normal or atleast expected to get that feeling if/when you miss a dose of something?

I'm fairly healthy otherwise - low blood pressure and low sugar... but nothing serious to consider not normal. I work out 3x a week and take vitamens & such. 5'6" and 145lbs.

I'm wondering if I should change to something else since I've been taking this stuff for soooooooooooooo very long now.





All times are GMT -7. The time now is 04:37 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!